- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2018 11 (1)
- Authors
- Otemuratov, Bayram P.
- Contact information
- Otemuratov, Bayram P.: Karakalpak State University Nukus, 230112 Uzbekistan;
- Keywords
- integrable functions; holomorphic extension; Szeg¨o kernel; Poisson kernel; complex lines
- Abstract
The paper consider, a family of complex lines passing through the final (n+1) the number of points lying in the n-circled field D in Cn and f integrable on the boundary
- Pages
- 91–96
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/68753
Journal of Siberian Federal University. Mathematics & Physics / On Holomorphic Continuation Integrable Functions of Along Finite Families of Complex Lines in n-circular Domain
Full text (.pdf)